MathSciNet Relay Station
MathSciNet bibliographic data
MR2232066 11G20 (11Y16 14G15)
Miret, J.; Moreno, R.; Sadornil, D.; Tena, J.; Valls, M. An algorithm to compute volcanoes of 2-isogenies of elliptic curves over finite fields. Appl. Math. Comput. 176 (2006), no. 2, 739–750.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement